# SDR USAA920081776

- Difficulty date: September 29, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 61,688 hours, 27,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR612 - PHX-ATL, FORWARD GALLEY EMERGENCY FLASHLIGHT OUTBOARD SIDE INOPERATIVE.  MX REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT BATTERY.  OPS CHECK GOOD.
